HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Economics and Business / Faculty of Economics and Business >
Discussion paper >
Series A >

On the use of the simplex method for a type of allocation problems

Files in This Item:
DPA331.pdf213.68 kBPDFView/Open
Please use this identifier to cite or link to this item:

Title: On the use of the simplex method for a type of allocation problems
Authors: Tanaka, Yoshihiro Browse this author →KAKEN DB
Keywords: allocation problems
Hall’s theorem
Birkhoff’s theorem
simplex method
Issue Date: Oct-2018
Publisher: Faculty of Economics and Business, Hokkaido University
Journal Title: Discussion Paper, Series A
Volume: 331
Start Page: 1
End Page: 8
Abstract: In this study we discuss the use of the simplex method to solve allocation problems whose flow matrices are doubly stochastic. Although these problems can be solved via a 0-1 integer programming method, H.W. Kuhn [4] suggested the use of linear programming in addition to the Hungarian method. Specifically, we use the Birkhoff's theorem to prove that the simplex method enables solving these problems. We also provide insights how to obtain a partition that includes a particular unit.
Type: bulletin (article)
Appears in Collections:Discussion paper > Series A

Submitter: 田中 嘉浩

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University